# SDR SIMA201908120001

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,973 hours, 41,768 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490407
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG/LEVER DISAGREE WARNING DURING GEAR RETRACTION ON CLIMB FROM ORD. NOSE GEAR INDICATION SHOWED RED CROSS HATCH BOX. COMPLETED ABNORMAL PROCEDURE & RETURNED TO DEPARTURE. AFTER FUEL BURN OFF. LANDED UNDER MLW.  TROUBLESHOT PER FIM 32-61-00-810-807-A. REMOVED AND REPLACED ELECTRICAL HARNESS W014 IAW AMM 32-00-03. OPS CHECKED GOOD
